# SDR AU980511

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Faulty
- Location: Rud Torq Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PEDAL TORQUE TUBE SUPPORT BRACKET FAULTY.
